# SDR QXEA9800101

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACKS LOCATED ON THE RIGHT CONNECTION ANGLE IN THE RADIUS AND THROUGH UPPER RIVETS ADJACENT TO 16 PERCENT FRONT SPAR.  REPAIRED IAW FOKKER SRM 55-31-00, PAGE 2, FIGURE 1.
